Sarah Clayton 8:11am Jan 17 2018
Hi Debra .. symathies, it really does suck, but it WILL get better and you will walk again!
I agree with Jay, the oxycodone will wreak havoc on your stomach. My son (16 yrs old) had major back surgery a year ago and was on Oxy for about 2 wks and it's very harsh on the stomach - but I had to wean him slowly meaning you will keep your 3 times a day but cut pills in half for first day, then quarters second day .. if you wean to quickly that will also cause nausea.
For my fibula spiral break I some major pain killer the first couple of days (it wasn't Oxy they don't prescribe that too often in Canada) but anyway, after two days I switched to Tylenol (and the PM at night) and had the occasional half does of a morphine pill when the pain was too bad at night. I did not want to get used to the harsh pain killers. A little pain is ok, keep your leg up 95% of the day.
July 1 2017 - spiral break fibula July 7 Aircast NWB road bike wipeout
July 31 - PWB
Aug 18 - FWB in boot Aug 22 - first PT
Aug 24 - 8 wks - FWB boot no crutches
Sept 7 - 10 wks - first steps no boot
Oct 1 - back on my horse